# SDR FDEA202308041377

- Difficulty date: August 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A25573811202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMP'T CEILING PANEL SUPPORT ANGLE CRACK NEAR UPR FWD CORNER AREA   BETWEEN FR60~61 POSITION. REMOVED CRACKED SUPPORT ANGLE AND INSTALLED NEW ONE. I.A.W A300-600F SRM 51-72-10-  001, PAGE.2 AND 51-40-21-001, PARA .6, PAGE.7B-23
